# SDR ASAA2023082644941

- Difficulty date: August 26, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 20,327 hours, 6,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501192
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H TRANSITION PANEL FROM STA 500D - STA 500L HAS CORROSION. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS IS .040". REMOVED .008", REMAINING THICKNESS IS .032". REMOVED DAMAGED TRANSITION PANEL. MATERIAL ID IS BAC1496-444 7075-T62 P.O.1067710. FABRICATED REPAIR PARTS. ALODINED AND PRIMED REPAIR PARTS. INSTALLED REPAIR PARTS IAW B737-900 SRM 53-00-53-1A-2. AND IAW B737-900 SRM 53-00-53-2R-5. TOOL# T8224P CAL. DUE 03-JAN2024.
